# SDR IPXA2018042729005

- Difficulty date: March 8, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 142U1023104
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, A CRACK WAS FOUND ON THE TENSION TIE, AFT CHANNEL AT BS 740.  REPAIRED IAW SRM 53-60-53, REPAIR 1, REV 82.
